# SDR IPXA2021033067546

- Difficulty date: February 28, 2021
- Submitted: March 31, 2021
- Operation: Air carrier
- Aircraft: N129UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0813
- Aircraft time: 23,111 hours, 14,324 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fairing
- Part number: A5461229900000
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300PANEL 413BL HAS 1 CRACK AT VENT CUT-OUTSWELDED CRACKS PER SRM 54-52-51 ON MAE TRAVELERS # T21/1542692
